# SDR CA060823001

- Difficulty date: August 23, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,139 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: BACP30F9
- Condition: Seized
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE CHECK THE LT AILERON CABLE PULLEY WAS FOUND TO HAVE A SEIZED BEARING AND A WORN PULLEY.  PULLEY AND BEARING REPLACED.  A FLEET CAMPAIGN WILL BE INIATED TO CHECK ALL AILERON PULLEYS FOR FREEDOM OF MOVEMENT AND BEARING CHECK.  TIMES:  36,972.52  CYCLES:  23,427 (TC NR 20060823001)
